| Model Number |
PED-350-12 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the pipeline landed more proximal then desired, so it was removed and replaced with a device of another size.The issue was due to movement during deployment.The patient was undergoing treatment of an unruptured, saccular right pcom aneurysm with a mx diameter of 4mm and a neck width of 3mm.It was noted that the patient's vessel tortuosity was normal and the devices were prepared as indicated per the ifu.The patient was put on dual antiplatelet therapy.There was no friction/difficulty during delivery, and the pipeline missed the landing zone.The pipeline was placed at least 3mm past the aneurysm neck on each side, no side branches were covered by the device, and there was no catheter tip movement during deployment.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported that there was no friction or difficulty during delivery or positioning.